# SDR SWAA2012120610265

- Difficulty date: November 8, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 986.5 FLOORBEAM UPPER AND LOWER FLANGE, NUT PLATE AND NUTCLIP HOLES RBL 44 - LBL 44.  REPAIRED BEAM PER SRM EA.
